# SDR W8PA960212

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CENTER AFT AND R-2 DOOR EMERGENCY EXIT SIGNS INOP.  REPLACED BATTERY PACK.  (M)
